# SDR FDEA201105272001

- Difficulty date: May 27, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKIN DAMAGE FR 16/17 STR 27/28.  AFFECTED AREA INSPECTED IAW SRM 53-10-12 AND NTM 51-10-07 PT6 WITH NO DEFECTS FOUND.
